# SDR P2EA00213

- Difficulty date: July 13, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5260 · Entrance Stairs
- Part: Channel
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND THE CHANNEL AT BS 312 UPPER AIRSTAIR FORWARD STOP PAD WITH A CRACK LENGTH 3.5 INCHES.  REPAIRED CHANNEL AT BS 312 UPPER AIRSTAIR FORWARD STOP PAD IAW SRM 51-40-3 FIG 1 AND 53-10-9 FIG 7.  (M)
